# SDR QXEA2022050900185

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,129 hours, 7,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN AFT WET AREA ON RH FLOOR SHEER PANEL IN SEVERAL AREAS LOCATED BETWEEN FR87-FR88. REMOVED AND REPLACED RH FLOOR SHEER PANEL BETWEEN FR87-FR88 IAW SRM 51-40-08.
